MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx1880 showed two other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported that 8 hours after picc was placed, there was no blood return and it was extremely difficult to flush.When nurse pushed down on catheter at the site, it worked fine.The picc was then retracted 1 cm and it worked good.

Brand Name
DOT PROVPPSOLO 4FDL MBP
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10314531
Report Number3006260740-2020-02657
Device Sequence Number17037748
Product Code LJS
UDI-Device Identifier00801741154898
UDI-Public(01)00801741154898
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberN/A
Device Catalogue NumberS1294108D2
Device Lot NumberREDX1880
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1